MAUDE Adverse Event Report: LIFECELL 6CM X 10CM STRATTICE FIRM STOMA REINFORCED SHEET; MESH, SURGICAL

LIFECELL 6CM X 10CM STRATTICE FIRM STOMA REINFORCED SHEET; MESH, SURGICAL
Catalog Number 0610008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100427 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of as of (b)(6) 2023, of the 229 devices released to finished goods for lot sp100427, 206 have been distributed with 62 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
It was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2016.During hernia repair surgery, the surgeon implanted a strattice mesh, lot number sp100427-201.The records indicate the device was a strattice mesh.After surgery, patient returned to the hospital on or about (b)(6) 2017, for a revision surgery.

Brand Name
6CM X 10CM STRATTICE FIRM STOMA REINFORCED SHEET
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16860636
Report Number1000306051-2023-00093
Device Sequence Number5460767
Product Code FTM
UDI-Device Identifier00818410010041
UDI-Public00818410010041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number0610008
Device Lot NumberSP100427
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale